MathSciNet Relay Station
MathSciNet bibliographic data
MR1257316 (94k:20076) 20F55 (20F05)
Shi, Jian Yi Some results relating two presentations of certain affine Weyl groups. J. Algebra 163 (1994), no. 1, 235–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement